# SDR AMTA200400975

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BUTT LINE ZERO FROM FS 1661 TO 1681 HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0.  (M)
